# SDR SWAA981146

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 504/505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CORROSION UNDER FLOORBEAM NUT PLATE AT BS 504 LBL 13.5, BS 505 LBL 8.5 AND BS 504 RBL 2.5.  REMOVED AND REPLACED PER BOEING SRM.
